# SDR DALA2022040102229

- Difficulty date: March 30, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 29,570 hours, 3,776 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3324 CORROSION SEAT TRACK Y1552.5 AND FR33 TO FR34 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED SEAT TRACK AND FASTENERS Y1552.5 AND FR31 TO FR37.2 IN PASSENGERS CABIN AS PER A330 SRM 51-42-11-801, A330 SRM 51-72-11-911-001 AND DRAWING F53275960 RII INSPECTION COMPLETE. (2177040)
